# SDR CALA2024070300116

- Difficulty date: June 23, 2024
- Submitted: July 3, 2024
- Operation: Air carrier
- Aircraft: N2737U
- Make and model: Boeing 777*
- Aircraft serial: 62647
- Aircraft time: 30,151 hours, 3,295 cycles
- System (JASC): 2500 · Cabin Equipment/Furnishings
- Part: Tray
- Part number: 1088934034GE31
- Condition: Damaged
- Location: Seat 21b
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

21B TRAYTABLE INOPERATIVE LOCK IN STOW POSITION NEF MEL REF 2520R DEFER USING NEF MEL REF 2520R NOC DESK: OM   NAME: CS DATE: 23-JUN-24- APPROVED DEFER USING NEF MEL 2520R LOCKED IN STOWED POSITION NEED CABLE PN ENDBAY ASSEMBLY NIS SFO. SEE PHOTO. FYI: CABLE RPLMNT IS LABOR INTENSIVE - ENDBAY RPLMNT "PREFERRED" (APPRX 1 HR)...ENDBAY M&E 26-2520-3-0036 ENROUTE ON FLT611 ETA 09:47 (IAH) REMOVED AND REPLACED TRAY TABLE. OPS CHECK GOOD OK FOR SERVICE.
